Alert archive / Iowa / Flash Flood Warnings in 2015

Flash Flood Warning 13, NWS Omaha, NE

June 11, 2015Fremont County, Page County, Iowa

NWS Omaha, NE issued this flash flood warning at Jun 11, 2015, 3:10 PM CDT for Fremont County, Page County, Iowa. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2015, 3:10 PM CDT (20:10 UTC)
Expired
Jun 11, 2015, 6:00 PM CDT
In force
3 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

Counties Fremont County, IA, Page County, IA

The radar

The Omaha radar (KOAX), 90 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 5:15 PM CDTFLASH FLOODClarinda, IASEVERAL ROADS REPORTED CLOSED AROUND THE COUNTY BY SHERIFFS OFFICE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 125 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 8.2 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2015-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2015-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
630 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
416 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

209 
WGUS53 KOAX 112010
FFWOAX
IAC071-145-112300-
/O.NEW.KOAX.FF.W.0013.150611T2010Z-150611T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
310 PM CDT THU JUN 11 2015

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  PAGE COUNTY IN SOUTHWESTERN IOWA...
  FREMONT COUNTY IN SOUTHWESTERN IOWA...

* UNTIL 600 PM CDT
    
* AT 307 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS 
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. RAINFALL AMOUNTS UP 
  TO ONE INCH HAVE BEEN ESTIMATED BY RADAR WITH THESE STORMS. FLASH 
  FLOODING IS EXPECTED TO BEGIN SHORTLY.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA AS ADDITIONAL STORMS MOVE ACROSS THE AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 1 AND 22.
 INTERSTATE 29 BETWEEN MILE MARKERS 1 AND 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD 
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4059 9575 4060 9575 4062 9577 4065 9578
      4067 9582 4073 9587 4076 9586 4078 9584
      4087 9583 4090 9581 4090 9493 4058 9492

$$

FOBERT
2 follow-up statements
567 
WGUS73 KOAX 112220
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
520 PM CDT THU JUN 11 2015

IAC071-112226-
/O.CAN.KOAX.FF.W.0013.000000T0000Z-150611T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FREMONT IA-
520 PM CDT THU JUN 11 2015

...THE FLASH FLOOD WARNING FOR FREMONT COUNTY IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.

LAT...LON 4059 9537 4073 9537 4073 9539 4090 9538
      4090 9493 4058 9492

$$

IAC145-112300-
/O.CON.KOAX.FF.W.0013.000000T0000Z-150611T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PAGE IA-
520 PM CDT THU JUN 11 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
PAGE COUNTY...

AT 516 PM CDT...A FEW THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE TO 
SKIRT SOUTHERN PARTS OF THE COUNTY THROUGH 6 PM.  LOCAL LAW 
ENFORCEMENT REPORTED SEVERAL ROADS CLOSED DUE TO FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4059 9537 4073 9537 4073 9539 4090 9538
      4090 9493 4058 9492

$$

FOBERT
597 
WGUS73 KOAX 112300
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
600 PM CDT THU JUN 11 2015

IAC145-112307-
/O.EXP.KOAX.FF.W.0013.000000T0000Z-150611T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PAGE IA-
600 PM CDT THU JUN 11 2015

...THE FLASH FLOOD WARNING FOR PAGE COUNTY WILL EXPIRE AT 600 PM
CDT...

THE HEAVY RAIN HAS ENDED ACROSS MOST OF THE COUNTY. AN ISOLATED 
THUNDERSTORM SOUTH OF CLARINDA IN THE SOUTHEAST CORNER OF THE COUNTY 
WILL BE MOVING OUT OF THE AREA SHORTLY. FLASH FLOODING IS NO LONGER 
EXPECTED TO POSE A THREAT.

LAT...LON 4059 9537 4073 9537 4073 9539 4090 9538
      4090 9493 4058 9492

$$

FOBERT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 12:16 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Jun 11, 12:16 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1216 PM CDT THU JUN 11 2015

...UPDATED HYDROLOGY AND AVIATION DISCUSSIONS...

.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 345 AM CDT THU JUN 11 2015

FORECAST CONCERNS WILL BE ONGOING THUNDERSTORMS...HEAVY RAIN AND
SEVERE WEATHER POTENTIAL...THEN DECREASING COVERAGE OF
STORMS/SHOWERS TONIGHT.

A PARADE OF SHORT WAVES WERE NOTED ON THE WATER VAPOR SATELLITE
IMAGERY WITH THE REMNANTS OF BLANCA AND ABUNDANT MOISTURE FROM
NEBRASKA WEST TO SOUTHERN CALIFORNIA. 4 TO 8 DEG C H7 DEWPOINTS
WERE COMMON OVER A LARGE AREA. THE 00Z OAX SOUNDING HAD 1.53 PWAT
WITH INSTABILITY AT 3300J/KG. THUNDERSTORMS ERUPTED NEAR THE FRONT
WEDNESDAY AFTERNOON AND ALSO ACROSS WESTERN AND CENTRAL NEBRASKA.
OVERNIGHT THESE STORMS CONTINUED TO DEVELOP AND PER THE RECENT
WSR-88D RADAR STRETCHED FROM SOUTHERN MN THROUGH EASTERN NEBRASKA
AND IOWA INTO NORTHWEST MISSOURI AND EASTERN KANSAS. ADDITIONAL
STORMS WERE LOCATED TO THE WEST OVER PARTS OF CENTRAL AND WESTERN
NEBRASKA.

THE OPERATIONAL MODELS WERE TOO FAR NORTH WITH THE HEAVY
RAIN OVERNIGHT SAVE FOR THE 00Z NCEP HRRR WHICH WAS A BIT FARTHER
SOUTH...BUT STILL LACKED THE STORMS FARTHER SOUTH MORE INTO KS.
THE STORMS IN WESTERN NEBRASKA SHOULD TRACK FARTHER NORTH
COMPARED TO THE AREA WITH RAIN THAT FELL OVER THE LAST 12HRS.

UPPER LEVEL SUPPORT WITH THE RIGHT REAR ENTRANCE OF THE JET
CONTINUES THROUGH 18Z IN NORTHEAST NEBRASKA. THE BEST OMEGA IS
OVER THE AREA EARLY THIS MORNING...THEN SHIFTS TOWARD SOUTHERN
MINNESOTA TOWARD 18Z...BUT LINGERS IN SOUTHWEST IOWA THROUGH 00Z.
THE H7 WARM AIR ADVECTION OVER CENTRAL NEBRASKA CONTINUES IN
EASTERN NEBRASKA THIS MORNING...THEN SHIFTS MORE INTO IOWA THIS
AFTERNOON. THE ATMOSPHERE REMAINS VERY MOIST WITH 1.5 TO 2.0
INCHES OF PWAT. THE LOW LEVEL JET OF 40 TO 50 KTS WHICH HAS AIDED
CONVECTION OVERNIGHT CONTINUES THIS MORNING...BUT SHIFTS INTO
WESTERN IOWA. WILL MAINTAIN HIGH POPS THIS MORNING AND THEN TREND
HIGHER POPS WITH THE DEFORMATION BAND AND ALONG THE FRONT THIS
AFTERNOON...GRADUALLY LOWERING SHOWER CHANCES THROUGH THE
EVENING.

THIS AFTERNOON...WILL NEED TO WATCH SOUTHEAST NEBRASKA/SOUTHWEST
IOWA ALONG THE FRONT AS INSTABILITY INCREASES TO 2000-3000 J/KG AND
THERE IS A SLIGHT CHANCE/ENHANCED RISK FOR SEVERE WEATHER IN THE
SOUTHEAST PART OF THE FORECAST AREA.

DRIER AIR ARRIVES FOR FRIDAY WITH THE COLD FRONT SLIPPING SOUTH
TOWARD SOUTHERN KANSAS. THE NEXT SHORTWAVE LIFTS NORTH ACROSS
KANSAS AND INTO NEBRASKA FRIDAY NIGHT AND SATURDAY. THIS WILL
RETURN SCATTERED THUNDERSTORMS TO THE AREA.

.LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 345 AM CDT THU JUN 11 2015

SCATTERED THUNDERSTORMS WILL BE ONGOING SATURDAY NIGHT WITH SPOTTY
STORMS SUNDAY AND MONDAY. TEMPERATURES SHOULD BE CLOSE TO NORMAL
FROM THE UPPER 70S TO THE MID 80S.

&&

.AVIATION...(18Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1210 PM CDT THU JUN 11 2015

MVFR TO IFR CEILINGS CONTINUE AT ALL SITES. THINK KLNK/KOMA MAY
SEE A BRIEF BREAK THIS AFTERNOON AS DRY SLOT MOVES ACROSS SOUTHERN
NEBRASKA...BUT OTHERWISE...GUIDANCE INDICATES THOSE CEILINGS WILL
CONTINUE THROUGH TONIGHT...WITH THE POTENTIAL FOR LIFR AT KOFK.
HAVE INDICATED CEILINGS BREAKING LATE MORNING TOMORROW...BUT HAVE
LOW CONFIDENCE IN THAT EVOLUTION. WINDS AT KLNK/KOMA MAY BE
VARIABLE FOR THE EARLY AFTERNOON BEFORE SETTLING TO
NORTHEASTERLY...THEN NORTH TO NORTHWESTERLY...BEHIND THE DEPARTING
SURFACE LOW.

&&

.HYDROLOGY...
ISSUED AT 1210 PM CDT THU JUN 11 2015

MORNING FLASH FLOOD WATCH HAS BEEN CANCELED AS RAIN MOVES OUT OF
THE AREA. THE OVERNIGHT/EARLY MORNING RAINS HIT HARDEST IN A
CORRIDOR FROM SEWARD/SALINE COUNTIES THROUGH LANCASTER/CASS/OTOE
AND INTO FREMONT/PAGE/MONTGOMERY. THAT CORRIDOR IS ALSO THE MOST
LIKELY AREA FOR DEVELOPMENT OF THUNDERSTORMS THIS AFTERNOON...WITH
STORMS SLIDING OUT OF SOUTHEAST NEBRASKA/SOUTHWEST IOWA BY AROUND
00Z. COVERAGE MAY BE SCATTERED (ESPECIALLY INITIALLY) AND STORMS
MAY BE TRANSIENT...BUT HEAVY RAINS WITH STORMS WOULD FALL ON
SATURATED SOIL AND COULD QUICKLY CAUSE FLASH FLOODING PROBLEMS.
FOR THAT REASON...HAVE ISSUED A FLASH FLOOD WATCH IN SOUTHEAST
NEBRASKA/SOUTHWEST IOWA FOR THIS AFTERNOON/EARLY EVENING.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR NEZ065>068-078-
     089>093.

IA...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR IAZ079-080-090-
     091.

&&

SHORT TERM...ZAPOTOCNY
LONG TERM...ZAPOTOCNY
AVIATION...MAYES
HYDROLOGY...MAYES
Hazardous weather outlook, Jun 11, 10:59 AM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1059 AM CDT THU JUN 11 2015

IAZ043-055-056-069-079-080-090-091-NEZ050>053-065>068-078-088>093-
120600-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-
SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1059 AM CDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTHWEST IOWA INTO
SOUTHEAST NEBRASKA BY MID-AFTERNOON. THE STORMS MAY BECOME
SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS...AND
ALSO THE CHANCE FOR A TORNADO OR TWO. ADDITIONALLY...THE STORMS
ARE EXPECTED TO TRACK OVER AREAS THAT RECEIVED HEAVIER RAIN LAST
NIGHT AND THIS MORNING...AND THEY WILL BRING THE RISK FOR FLASH
FLOODING. STORMS ARE EXPECTED TO EXIT THE AREA BY SUNSET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORM CHANCES RETURN FRIDAY NIGHT AND SATURDAY...WITH
INTERMITTENT CHANCES EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR SOUTHEAST NEBRASKA AND
SOUTHWEST IOWA THIS AFTERNOON.

NEZ011-012-015>018-030>034-042>045-120600-
KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-
CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-
1059 AM CDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEBRASKA AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

AN ISOLATED THUNDERSTORM IS POSSIBLE THROUGH AFTERNOON. SEVERE
WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORM CHANCES RETURN SATURDAY...WITH INTERMITTENT CHANCES
EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

MAYES

In the hours before

Local storm report, Jun 11, 11:27 AM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1127 AM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       5 WSW DENTON            40.71N 96.93W
06/11/2015  M4.12 INCH       SEWARD             NE   COCORAHS

            RAINFALL 24 HOUR

0700 AM     HEAVY RAIN       1 NE BENNET             40.69N 96.49W
06/11/2015  M3.25 INCH       LANCASTER          NE   COCORAHS

            RAINFALL 24 HOUR

0700 AM     HEAVY RAIN       4 N CRETE               40.68N 96.96W
06/11/2015  M3.02 INCH       SALINE             NE   COCORAHS

            RAINFALL 24 HOUR

0700 AM     HEAVY RAIN       1 SW EAGLE              40.81N 96.45W
06/11/2015  M2.40 INCH       CASS               NE   COCORAHS

            RAINFALL 24 HOUR

0700 AM     HEAVY RAIN       3 N COOK                40.55N 96.16W
06/11/2015  M2.20 INCH       OTOE               NE   COCORAHS

            RAINFALL 24 HOUR

0700 AM     HEAVY RAIN       HALLAM                  40.54N 96.79W
06/11/2015  M2.15 INCH       LANCASTER          NE   COCORAHS

            RAINFALL 24 HOUR

0700 AM     HEAVY RAIN       1 SE PANAMA             40.59N 96.50W
06/11/2015  M2.13 INCH       LANCASTER          NE   COCORAHS

            RAINFALL 24 HOUR

0700 AM     HEAVY RAIN       1 SSW NEBRASKA CITY     40.66N 95.87W
06/11/2015  M2.11 INCH       OTOE               NE   COCORAHS

            RAINFALL 24 HOUR

0700 AM     HEAVY RAIN       5 ESE STERLING          40.43N 96.29W
06/11/2015  M2.06 INCH       JOHNSON            NE   COCORAHS

            RAINFALL 24 HOUR

0700 AM     HEAVY RAIN       1 W BURR                40.54N 96.32W
06/11/2015  M2.06 INCH       OTOE               NE   COCORAHS

            RAINFALL 24 HOUR

0700 AM     HEAVY RAIN       9 WSW FAIRBURY          40.09N 97.33W
06/11/2015  M2.00 INCH       JEFFERSON          NE   COCORAHS

            RAINFALL 24 HOUR

&&

J-E.KLISH
Local storm report, Jun 11, 1:25 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
125 PM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY RAIN       SHENANDOAH              40.76N 95.37W
06/11/2015  M3.55 INCH       PAGE               IA   AWOS

            RAINFALL PAST 6 HOUR FROM 0700 TO 1300.

&&

J-E.KLISH
Special weather statement, Jun 11, 2:15 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
215 PM CDT THU JUN 11 2015

NEZ088-089-111945-
JEFFERSON NE-GAGE NE-
215 PM CDT THU JUN 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JEFFERSON AND WEST
CENTRAL GAGE COUNTIES UNTIL 245 PM CDT...

AT 215 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PLYMOUTH...OR NEAR BEATRICE...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BEATRICE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 173 AND 183.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 19 AND 29.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4025 9695 4031 9695 4037 9680 4037 9666
      4027 9663 4020 9675
TIME...MOT...LOC 1915Z 253DEG 14KT 4028 9687

MAYES
Special weather statement, Jun 11, 2:32 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
232 PM CDT THU JUN 11 2015

NEZ089-090-112015-
JOHNSON NE-GAGE NE-
232 PM CDT THU JUN 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON AND NORTHERN
GAGE COUNTIES UNTIL 315 PM CDT...

AT 232 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BEATRICE...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BEATRICE...PICKRELL AND FILLEY.

THIS INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 24 AND 29.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4029 9681 4036 9683 4044 9662 4043 9650
      4032 9646 4028 9654
TIME...MOT...LOC 1932Z 258DEG 16KT 4030 9678

MAYES
Local storm report, Jun 11, 2:53 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
253 PM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HEAVY RAIN       7 E PICKRELL            40.38N 96.60W
06/11/2015  E1.00 INCH       GAGE               NE   TRAINED SPOTTER

            1 INCH OF RAIN FELL IN 15 MINUTES.

&&

LANDSVORK
Special weather statement, Jun 11, 3:08 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
308 PM CDT THU JUN 11 2015

IAZ079-NEZ067-112100-
MILLS IA-CASS NE-
308 PM CDT THU JUN 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MILLS...NORTHWESTERN
FREMONT...EASTERN CASS AND SOUTHEASTERN SARPY COUNTIES UNTIL 400 PM
CDT...

AT 308 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WEEPING WATER...OR 26 MILES SOUTH OF OMAHA...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PLATTSMOUTH...WEEPING WATER...PACIFIC JUNCTION...MURRAY AND MANLEY.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 1 AND 3.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 73 AND 76.
 INTERSTATE 29 BETWEEN MILE MARKERS 25 AND 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA AND SOUTHEASTERN NEBRASKA.

LAT...LON 4090 9577 4090 9581 4088 9581 4087 9584
      4086 9585 4084 9626 4092 9627 4106 9593
      4105 9581 4093 9575
TIME...MOT...LOC 2008Z 250DEG 22KT 4089 9615

MAYES

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 10:06 PM CDTSpecial Weather StatementOAXMonona24 min
Jun 10, 10:35 PM CDTFlash Flood WatchOAXFremont, Harrison, Mills, Monona, Montgomery, Page and 2 more13 hr
Jun 11, 9:36 AM CDTAreal Flood AdvisoryOAXFremont, Page3 hr
Jun 11, 9:52 AM CDTRiver Flood WarningOAXMontgomery66 hr
Jun 11, 9:52 AM CDTRiver Flood WarningOAXFremont4 days
Jun 11, 9:52 AM CDTRiver Flood WarningOAXPottawattamie38 hr
Jun 11, 9:52 AM CDTRiver Flood WarningOAXFremont54 hr
Jun 11, 10:05 AM CDTRiver Flood WarningOAXFremont71 hr
Jun 11, 11:56 AM CDTFlash Flood WatchOAXFremont, Mills, Montgomery, Page7 hr
Jun 11, 12:13 PM CDTRiver Flood WarningOAXPage33 hr
Jun 11, 3:27 PM CDTSpecial Weather StatementOAXFremont33 min
Jun 11, 3:34 PM CDTTornado WarningOAXFremont, Page26 min
Jun 11, 3:49 PM CDTRiver Flood WarningOAXFremont7 days
Jun 11, 3:49 PM CDTRiver Flood WarningOAXFremont7 days
Jun 11, 4:00 PM CDTSpecial Weather StatementOAXPage45 min
Jun 11, 4:16 PM CDTSevere Thunderstorm WarningOAXPage29 min
Jun 11, 5:53 PM CDTSpecial Weather StatementOAXPage37 min

Nearby

Flash Flood Warnings in Iowa, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.